# SDR DALA2022092606294

- Difficulty date: September 25, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 19,870 hours, 2,000 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3507 -ATB- DUE TO A-ICE ENG 1 VLV FAILED CLOSED DISPATCH MESSAGE. CORRECTIVE ACTION: LOCKED ANTI-ICE PRSOV OPEN AND FORWARDED TO MEL.AIRCRAFT RETURNED TO SERVICE. REMOVED AND REPLACED RIHT BLEED VALVE CONTROLLER PER A350 AMM 75-33 AND PRESSURE REULATING SHUTOFF VALVE PER A350 AMM 30-21. AIRCRAFT RETURNED TO SERVICE.(8020824)
